# SDR SAJF2013102023

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N18720
- Make and model: Boeing 747409F
- Aircraft serial: 33733
- Aircraft time: 35,816 hours, 6,201 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(B-18720) AFTER LANDING, LT BODY GEAR WAS FOUND TILTED UP DURING TAXIING AND CONTACTED THE GEAR DOOR ON THE FUSELAGE.    OPEN
